RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Пробл. анал. Issues Anal.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Пробл. анал. Issues Anal., 2013, том 2(20), выпуск 1, страницы 43–58 (Mi pa4)  

Эта публикация цитируется в 3 научных статьях (всего в 3 статьях)

On some extremal problems in certain harmonic function spaces of several variables related to mixed norm spaces

R. F. Shamoyan

Bryansk State Technical University

Аннотация: In this paper we provide some (not new) estimates on distances from our two previous papers together with some new estimates. Namely some estimates on distances in spaces of harmonic functions in the unit ball and the upper half space are provided. New estimates concerning mixed norm spaces and general weighted Bergman spaces are obtained and discussed.

Ключевые слова: distance estimates; harmonic function; unit ball; Bergman spaces

Полный текст: PDF файл (216 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:
Тип публикации: Статья
MSC: 42B30
Поступила в редакцию: 21.02.2013
Язык публикации: английский

Образец цитирования: R. F. Shamoyan, “On some extremal problems in certain harmonic function spaces of several variables related to mixed norm spaces”, Пробл. анал. Issues Anal., 2(20):1 (2013), 43–58

Цитирование в формате AMSBIB
\RBibitem{Sha13}
\by R.~F.~Shamoyan
\paper On some extremal problems in certain harmonic function spaces of several variables related to mixed norm spaces
\jour Пробл. анал. Issues Anal.
\yr 2013
\vol 2(20)
\issue 1
\pages 43--58
\mathnet{http://mi.mathnet.ru/pa4}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3168874}
\zmath{https://zbmath.org/?q=an:1291.42019}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/pa4
  • http://mi.mathnet.ru/rus/pa/v20/i1/p43

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. R. F. Shamoyan, S. M. Kurilenko, “On extremal problems in tubular domains over symmetric cones”, Пробл. анал. Issues Anal., 3(21):1 (2014), 44–65  mathnet  crossref  elib
    2. R. F. Shamoyan, S. P. Maksakov, “On some sharp theorems on distance function in Hardy type, Bergman type and Herz type analytic classes”, Вестник КРАУНЦ. Физ.-мат. науки, 2017, № 3(19), 25–49  mathnet  crossref  elib
    3. R. F. Shamoyan, A. N. Shipka, “On some new projection theorems and sharp estimates in Herz type spaces in bounded pseudoconvex domains”, Вестник КРАУНЦ. Физ.-мат. науки, 2018, № 1(21), 64–77  mathnet  crossref  elib
  • Проблемы анализа — Issues of Analysis
    Просмотров:
    Эта страница:66
    Полный текст:22
    Литература:20
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019